MathSciNet Relay Station
MathSciNet bibliographic data
MR1892922 11F50 (11L07 33C67)
Van Diejen, J. F.; Spiridonov, V. P. Modular hypergeometric residue sums of elliptic Selberg integrals. Lett. Math. Phys. 58 (2001), no. 3, 223–238 (2002).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement